# SDR SIMA200224009

- Difficulty date: August 14, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, DAMAGE WAS NOTED ON THE UPPER PORTION OF FRAME 710 OF THE CARGO FLOOR.  RECONTOURED THE DAMAGED AREA OF THE WEB AND FLANGE.  PERFORMED EDDY CURRENT INSPECTION OF THE AREA AND FOUND NO DEFECTS.  FABRICATED A 29 INCH REINFORCEMENT STIFFENERS FOR THE DAMAGE PORTION OF THE FLANGE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004217 AND STANDARD SAAB 340 SRM PRACTICES.  (M)
